# SDR SIMA200120023

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FRAME 658.5 WAS FOUND TO HAVE WEB DAMAGE ON THE RIGHT SIDE ABOVE WL 73.5.  REMOVED AND REPLACED LOWER PORTION OF FRAME 658.5 AT THE FACTORY SPLICES.  WORK DONE IAW SAAB 340 SRM (72LKS 3079 REV 37) 51-40-21, 51-40-22, 51-20-50, 51-40-40, 51-20-42, 51-20-43, CPM (72LKS 5585 REV 2) 20-20-00 AND STANDARD SRM PRACTICES.  (M)
